# SDR SWAA2016041350844

- Difficulty date: March 31, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 66,815 hours, 53,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CORRODED AT BS 992, BETWEEN STRINGER 17R - 21R.  R & R STUB FRAME IAW SRM & DWG.
